Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

No abdominal cramps or bleeding after taking mifepristone. What should be the dosage of misoprostol?

HI DOCTOR, I HAVE TAKEN 200MG MIFEPRISTONE BY 9:15AM IST TODAY,I AM 4 WEEKS PREGNANT,AND PLANNING TO GET AN ABORTION .I HAVE DONE AN USG PRIOR TO TAKING MIFEPRISTONE WHICH RULED OUT ECTOPIC PREGNANCY , IT HAS BEEN 3 HOURS SINCE I HAVE TAKEN THE DRUG STILL I DONT HAVE ANY SORT OF ABDOMINAL CRAMPS OR BLEEDING AND I AM PLANNING TO TAKE 400MCG OF MISOPROSTOL ORALLY AFTER 48 HOURS AS ADVICED... KINDLY LET ME KNOW IS THIS DOSAGE SUFFICIENT OR WHAT SHOULD BE DONE FURTHER
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  724
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Procedures
General & Family Physician 's  Response
Hello. Welcome to hcm.
Your dosage is correct. The drug acts only after you take the second tablet. Be careful and cautious when bleeding starts. Later have a consultation with doctor who wil confirm that all the products have come out.
All the best
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor